# SDR CA060109002

- Difficulty date: January 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Damaged
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO NR 2 WOW CAUTION LIGHT.  NLG WOW 2 HARNESS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
